# SDR SWAA2025060274484

- Difficulty date: May 23, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 38,069 hours, 18,356 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LINER ASSIST HANDLE LOOSE<[01] SECURED LOOSE R1 DOOR LINER ASSIST HANDLE IAW B737-800 AMM TASK 25-21-31-420-802.;[02] VERIFIED SECURED LOOSE R1 DOOR LINER ASSIST HANDLE IAW B737-800 AMM TASK 25-21-31-420-802.
